Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 27, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 22, 2007, 4:20 PM CDT for 4 counties in Iowa. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 22, 2007, 4:20 PM CDT (21:20 UTC)
- Expired
- Jun 22, 2007, 10:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Whole counties
Counties Franklin County, IA, Hamilton County, IA, Hardin County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 94 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:22 PM CDT | HEAVY RAIN 6 | 1 S Clarion, IA | |
| Jun 22, 4:23 PM CDT | FLASH FLOOD | 1 S Hubbard, IA | LAW ENFORCEMENT REPORTED WASHOUT ABOUT A HALF MILE SOUTH OF D55 ON COUNTY ROAD L AVE. |
| Jun 22, 4:50 PM CDT | FLASH FLOOD | Hubbard, IA | 3 STREETS IN THE SOUTHWEST CORNER OF HUBBARD WITH 2-3 INCHES OF WATER RUNNING OVER ROADS. |
| Jun 22, 4:54 PM CDT | FLASH FLOOD | 2 N Hubbard, IA | TIPTON CREEK...2 MILES NORTH OF HUBBARD...OUT OF ITS BANKS AND RUNNING OVER HIGHWAY 65. ONE CAR WITH WATER UP TO BOTTOM OF CAR DOORS. |
| Jun 22, 5:11 PM CDT | FLASH FLOOD | 1 E Kamrar, IA | WATER RUNNING OVER OLSEN AVE...BETWEEN 270TH AND 280TH. |
| Jun 22, 5:23 PM CDT | FLASH FLOOD | Kamrar, IA | IN THE TOWN OF KAMRAR...SEVERAL YARDS AND STREETS HAVE BEEN FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KDMX 222120 FFWDMX IAC069-079-083-197-230315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 420 PM CDT FRI JUN 22 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WARNING FOR... HAMILTON COUNTY IN CENTRAL IOWA... HARDIN COUNTY IN CENTRAL IOWA... FRANKLIN COUNTY IN NORTH CENTRAL IOWA... WRIGHT COUNTY IN NORTH CENTRAL IOWA... * UNTIL 1015 PM CDT * AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARION... SHEFFIELD...HAMPTON AND BELMOND EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4286 9394 4291 9306 4226 9308 4226 9389 $$
4 follow-up statements
000 WGUS73 KDMX 222139 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 435 PM CDT FRI JUN 22 2007 IAC069-079-083-197-230315- WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA- 435 PM CDT FRI JUN 22 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR HARDIN...HAMILTON...FRANKLIN AND WRIGHT COUNTIES... AT 432 PM CDT...SPOTTERS REPORTED WASHOUTS ON COUNTY ROADS WITH COUNTY ROAD D55 SOUTH OF INERSECTION WITH COUNTY ROAD L. IN WRIGHT COUNTY OVER 6 INCHES OF RAIN REPORTED WITH HIGH WATER ON VARIOUS COUNTY ROADS. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHEFFIELD... HAMPTON...EAGLE GROVE...CLARION AND BELMOND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR IOWA. LAT...LON 4286 9394 4291 9306 4226 9308 4226 9389 $$
000 WGUS73 KDMX 222204 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 503 PM CDT FRI JUN 22 2007 IAC069-079-083-197-230315- WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA- 503 PM CDT FRI JUN 22 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR HARDIN...HAMILTON...FRANKLIN AND WRIGHT COUNTIES... AT 501 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT TIPTON CREEK WAS OUT OF ITS BANKS AND FLOWING OVER THE ROAD 2 MILES NORTH OF HUBBARD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHEFFIELD... HAMPTON...EAGLE GROVE...CLARION AND BELMOND EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR IOWA. LAT...LON 4286 9394 4291 9306 4226 9308 4226 9389 $$
000 WGUS73 KDMX 222217 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 514 PM CDT FRI JUN 22 2007 IAC069-079-083-197-230315- WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA- 514 PM CDT FRI JUN 22 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR HARDIN...HAMILTON...FRANKLIN AND WRIGHT COUNTIES... AT 510 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED RUNNING WATER OVER OLSEN ROAD EAST OF KAMRAR IOWA IN HAMILTON COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHEFFIELD... HAMPTON...EAGLE GROVE...CLARION AND BELMOND EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR IOWA. LAT...LON 4286 9394 4291 9306 4226 9308 4226 9389 $$
000 WGUS73 KDMX 230136 FFSDMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 836 PM CDT FRI JUN 22 2007 IAC069-079-083-197-230146- WRIGHT IA-FRANKLIN IA-HAMILTON IA-HARDIN IA- 836 PM CDT FRI JUN 22 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARDIN... HAMILTON...FRANKLIN AND WRIGHT COUNTIES... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR IOWA. LAT...LON 4286 9394 4291 9306 4226 9308 4226 9389 $$ FORSTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 11:45 PM CDT, 16 hours 35 minutes earlier.
Area forecast discussion, Jun 21, 11:45 PM CDT, 16 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION NATIONAL WEATHER SERVICE DES MOINES IA 1145 PM CDT THU JUN 21 2007 .DISCUSSION... MAIN FOCUS IS ON SEVERE WEATHER IN SHORT TERM HOWEVER FOR FRIDAY AFTER TODAYS RAIN MAY BECOME NECESSARY TO ISSUE FFA ON FRIDAY. ATTM MCS ROLLING DOWN NORTHWESTERLY FLOW AND WITH HELP OF VERY UNSTABLE AIRMASS AND PLENTY OF CAPE AS WELL AS SEVERAL OUTFLOW BOUNDARIES PRODUCING SEVERE WEATHER IN FORM OF LARGE HAIL. TONIGHT AS SHORTWAVE MOVES DOWN THE RIDGE WILL FURTHER ENHANCE DEVELOPMENT WITH LIKELIHOOD OF HEAVY RAIN THOUGH AREA OF HEAVY RAIN MAY BE SMALL. GUIDANCE WOULD SUGGEST FIRST ROUND OF RAIN CAN BE TAKEN EASILY WITHOUT LIMITED PROBLEMS IT WILL BE SECOND ROUND TOMORROW THAT MAY BRING ABOUT FLASH FLOODING. ON FRIDAY THINGS RELOAD AND UPPER LOW WILL DRIFT ACROSS THE AREA TO TRIGGER DEVELOPMENT. WONDER ON FRIDAY HOW MUCH MODELS ARE GETTING CHOKED ON FEEDBACK THOUGH WITH PWS IN 1.7-2.2 WILL FURTHER AID HEAVY RAIN PROCESSES. LATEST MODEL RUNS HAVE CONTINUED TO TREND MUCH SLOWER WITH RAIN NOW LINGERING FOR DAY ON SATURDAY. AFTER SATURDAY LONG TERM MODELS FORECAST UPPER RIDGE TO AMPLIFY AND WESTERLIES HEAD NORTH WITH ONLY SMALL CHANCES FOR ANY RAIN LATE IN THE PERIOD AS SEVERAL WEAK VORTS SLIP UNDER THE RIDGE. BELIEVE THIS FORECAST TO BE MOSTLY DRY THOUGH HAVE LEFT SLIGHT CHANCES IN DAYS 6 AND 7. EXPECT TEMPERATURES TO REMAIN VERY SUMMER LIKE WITH HIGHS AROUND 90. && .AVIATION 22/06Z... DIFFICULT FORECASTING CEILING AND THUNDERSTORM TRENDS WITH SURFACE BOUNDARY REMAINING NEARLY STATIONARY FROM SE IA INTO W CNTRL IA. THUNDERSTORMS ARE MOST LIKELY TO THE NORTH OF THIS BOUNDARY. BETWEEN CONVECTIVE COMPLEX EXITING IL AND THE NEXT ONE OVER NEBRASKA...COULD BE ENOUGH CLEAR SKIES TO ALLOW VSBY TO DROP BRIEFLY IN FOG OR HAZE. VFR SHOWERS ARE LIKELY TO PRECEDE A PERIOD OF EMBEDDED THUNDERSTORMS AND MVFR CONDITIONS CENTERED IN THE 09-12Z TIME FRAME. SHOULD BE A BREAK DURING THE MORNING WITH QUICK AND FAIRLY WIDESPREAD AFTERNOON DEVELOPMENT CENTERED ON THE REMAINING BOUNDARY EXACT LOCATION OF WHICH WILL BE PINNED DOWN IN LATER UPDATES. & .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && LONG TERM...FORSTER AVIATION...JUNGBLUTH
Hazardous weather outlook, Jun 22, 1:40 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 140 PM CDT FRI JUN 22 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-231045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 140 PM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS LIKELY THIS AFTERNOON. SOME SEVERE STORMS WILL BE LIKELY WITH HAIL TO AN INCH IN DIAMETER AND WIND GUSTS OF 60 MPH POSSIBLE. ALTHOUGH QUITE UNLIKELY...A BRIEF TORNADO TOUCH DOWN IS A POSSIBILITY. THE CHANCE FOR SEVERE THUNDERSTORMS WILL END BY AROUND MIDNIGHT...HOWEVER LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SOUTHEAST OF A WATERLOO TO BEDFORD LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS...MAINLY SATURDAY MORNING...CAN BE EXPECTED SOUTHEAST OF A MASON CITY TO ATLANTIC LINE. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE ON TUESDAY NIGHT ACROSS MUCH OF THE STATE. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE IN THE OUTLOOK AREA THROUGH MIDNIGHT.
In the hours before
Local storm report, Jun 22, 3:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
359 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM FLASH FLOOD 5 W GRANGER 41.76N 93.92W
06/22/2007 DALLAS IA AMATEUR RADIO
FLASH FLOOD WITH WATER COMPLETELY OVER HWY 141 FIVE MILES
WEST OF GRANGER ... WATER DEPTH 6 TO 7 INCHES ON CAR
TIRES ... VEHICLES COMPLETELY STOPPED AS 150 YARDS WIDE
AND GETTING MUCH WIDER ... VERY HEAVY RAIN CONTINUES
&&
SEARCYLocal storm report, Jun 22, 4:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM FLASH FLOOD 6 SSW WOODWARD 41.78N 93.96W
06/22/2007 DALLAS IA TRAINED SPOTTER
WATER RUNNING OVER QUINLEN AVE. IN SEVERAL SPOTS.
&&
PODRAZIKLocal storm report, Jun 22, 4:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
409 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM FLASH FLOOD 1 SW YALE 41.77N 94.37W
06/22/2007 GUTHRIE IA LAW ENFORCEMENT
HIGHWAY 4 UNDER WATER
&&
JJOHNSONLocal storm report, Jun 22, 4:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
410 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 6 S PANORA 41.60N 94.36W
06/22/2007 E60 MPH GUTHRIE IA TRAINED SPOTTER
ALSO VERY HEAVY RAIN AND BENDING TREES REPORTED.
&&
SEARCYLocal storm report, Jun 22, 4:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL ANKENY 41.72N 93.61W
06/22/2007 E0.75 INCH POLK IA TRAINED SPOTTER
&&
JJOHNSONLocal storm report, Jun 22, 4:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT FRI JUN 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 5 SE WOODWARD 41.81N 93.85W
06/22/2007 DALLAS IA AMATEUR RADIO
HEAVY RAIN CAUSING WATER OVER FIELDS TO COVER HIGHWAY 141
0408 PM FLASH FLOOD 5 NE GRANGER 41.81N 93.76W
06/22/2007 POLK IA EMERGENCY MNGR
170TH STREET AND HWY 141 FLASH FLOODING WITH HEAVY RAIN
CONTINUING ... LAW ENFORCEMENT HAS BLOCKED HWY 141 IN
THAT AREA
&&
SEARCYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 39 min |
| Jun 22, 1:21 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 39 min |
| Jun 22, 1:30 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 45 min |
| Jun 22, 1:43 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 47 min |
| Jun 22, 1:50 PM CDT | Tornado Warning | DMX | Boone | 40 min |
| Jun 22, 1:57 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 48 min |
| Jun 22, 2:07 PM CDT | Tornado Warning | DMX | Dallas | 23 min |
| Jun 22, 2:19 PM CDT | Tornado Warning | DMX | Franklin, Wright | 26 min |
| Jun 22, 2:25 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 50 min |
| Jun 22, 2:29 PM CDT | Tornado Warning | DMX | Dallas, Polk | 31 min |
| Jun 22, 2:32 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 25 min |
| Jun 22, 2:40 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 50 min |
| Jun 22, 3:12 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 28 min |
| Jun 22, 3:37 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 22, 3:37 PM CDT | Flash Flood Warning | DMX | Dallas, Guthrie, Polk | 6 hr |
| Jun 22, 3:58 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 47 min |
| Jun 22, 4:03 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 30 min |
| Jun 22, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 49 min |
| Jun 22, 4:14 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 46 min |
| Jun 22, 4:24 PM CDT | Flash Flood Warning | DMX | Butler, Grundy | 6 hr |
| Jun 22, 4:30 PM CDT | Tornado Warning | DMX | Warren | 30 min |
| Jun 22, 4:42 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 22, 4:59 PM CDT | Tornado Warning | DMX | Warren | 31 min |
| Jun 22, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 44 min |
| Jun 22, 5:08 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 52 min |
| Jun 22, 5:10 PM CDT | Flash Flood Warning | DMX | Marshall | 6 hr |
| Jun 22, 5:15 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 30 min |
| Jun 22, 5:18 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 42 min |
| Jun 22, 5:25 PM CDT | Flash Flood Warning | DMX | Tama | 6 hr |
| Jun 22, 5:29 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 31 min |
| Jun 22, 5:36 PM CDT | Flash Flood Warning | DMX | Adair, Madison | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.